# SDR GLBA20090724F

- Difficulty date: July 20, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING POST INSP, A DENT ON THE SKIN AT FS 15370 SROM STRINGER 13L TO 16L WAS DISCOVERED . MX REPAIRED THE AFFECTED AREA WITH A TEMPORARY REPAIR, ACFT WAS THEN FERRIED AND ULTIMATELY REPAIRED AND REQUIRED RII INSPECTIONS COMPLIED WITH IAW IAW EO 09-120-53-008. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
